# SDR USAA2012081600002

- Difficulty date: August 14, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 96,916 hours, 19,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZRH - AFT GALLEY EMERGENCY FLOOR LIGHTING UNDER AFT FLIGHT ATTENDANT JUMPSEAT LOOSE.  RE-SECURED LIGHT STRIP.
